# SDR FDEA201206192277

- Difficulty date: June 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT SIDE AT ACCESS DOOR 433GR CUT-OUT IS CORRODED.  REMOVED SKIN & CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01 FIG 101 DETAIL III . ORIG MAT .188  REMAINING MAT .122.  RECEIVED NEW SKIN. LOCATED AND DRILLED IAW SRM 51-40-02 .  INSTALLED NEW SKIN IAW SRM  51-40-02 AND DRAWING 311N5400.   MAJOR REPAIR
